# SDR DALA2016030401647

- Difficulty date: March 3, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB BS XOS=455 AT LT WING FIXED L/E IN REF CARD 55, ZONE 10, CARD 172, ZONE 10.  RIB WAS REPAIRED IAW SRM 51-30-2, 51-30-5, ETI 88-16-085 R2 AND ER/A 543174-14, REV ORIGINAL.
